You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Residually Finite Dimensional and AF-Embeddable C*-Algebras
Proceedings of the American Mathematical Society
Vol. 129, No. 6 (Jun., 2001), pp. 1689-1696
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2669119
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that every separable nuclear residually finite dimensional C*-algebras satisfying the Universal Coefficient Theorem can be embedded into a unital separable simple AF-algebra.
Proceedings of the American Mathematical Society © 2001 American Mathematical Society